Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
rose_88

retin.a on whole face???

hi i m on retin.a for about 4 months... weeks before my skin was becoming smoother and redness and dryness was going...but i was using retin.a only on the effected area...now for 1 week i m using it on my whole face ...and now again i m facing dryness,roughness and some zits too....what should i do :(

Share this post


Link to post
Share on other sites

I wish you guys with irritation problems would try the Avene Retrinal 0.05. I have really sensitive skin, but this stuff is mild, feels great when I take it off in the A.M. Also, you really need to use a good moisturizer when using most stuff that speeds cell turnover.

Take a look at my regimen:

http://www.acne.org/messageboard/Amazing-R...ts-t259558.html

Edited by iwanttoliveagain

Share this post


Link to post
Share on other sites
I wish you guys with irritation problems would try the Avene Retrinal 0.05. I have really sensitive skin, but this stuff is mild, feels great when I take it off in the A.M. Also, you really need to use a good moisturizer when using most stuff that speeds cell turnover.

Take a look at my regimen:

man!!!! there is no other tretinoin cream available in my country except retin.a

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×